On the path separation number of graphs

Balogh, József, Csaba, Béla, Martin, Ryan R, Pluhár, András: On the path separation number of graphs.
DISCRETE APPLIED MATHEMATICS, 213. pp. 26-33. ISSN 0166-218X (2016)

3147542-preprint.pdf - Submitted Version

Download (194kB) | Preview
[img] Text
3147542-published.pdf - Published Version
Restricted access: Registered users only

Download (429kB) | Request a copy
Item Type: Article
Journal or Publication Title: DISCRETE APPLIED MATHEMATICS
Date: 2016
Volume: 213
Page Range: pp. 26-33
ISSN: 0166-218X
Faculty: Gyula Juhász Faculty of Education
Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 3147542
DOI id: https://doi.org/10.1016/j.dam.2016.05.022
Date Deposited: 2019. Aug. 30. 15:09
Last Modified: 2019. Aug. 30. 15:09
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16642

Actions (login required)

View Item View Item


Downloads per month over past year